Stability of central finite difference schemes on non-uniform grids for 1D partial differential equations with variable coefficients

TitleStability of central finite difference schemes on non-uniform grids for 1D partial differential equations with variable coefficients
Publication TypeJournal Article
Year of Publication2010
AuthorsVolders K
JournalAIP Conference Proceedings
Volume1281
Pagination1991-1994
Keywordsfinite difference discretization, partial differential equations, stability
URLhttp://dx.doi.org/doi:10.1063/1.3498327